# SDR KNNA20130606773

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 1200 FT,  ACFT ROLLED RT AND PITCHED DOWN.  AUTOPILOT WAS ENGAGED AT THE TIME AND FO WAS PF.  ACFT WAS FULLY CONFIGURED FOR LANDING, PF DISCONNECTED A/P.  PM (CAPT) COMPLETED CHECKLIST. "A" SYSTEM ENGINE HYD LOW PRESSURE LIGHT ILLUMINATED ON OVERHEAD HYD PANEL FOLLOWED BY THE "A" SYSTEM ELECTRIC HYD LOW PRESSURE LIGHT.  HYD FLUID LEVELS ON THE FORWARD CENTER INSTRUMENT PANEL INDICATED "A" SYSTEM FLUID AT 2 PERCENT (B SYS NORMAL).   ALL PRIOR INDICATIONS WERE NORMAL SO IT APPEARED TO BE A SUDDEN LOSS OF FLUID IN "A" SYSTEM.
